# SDR ASAA2025062158924

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 57,939 hours, 17,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Rod
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THAT L1 DOOR IS UNUSUALLY HARD TO OPEN. GROUNDED - YES. C/W AMM TASK 52-11-00-700-804 4.A THRU E.(3).(C). OPEN TORQUE WAS APPROX 550 IN.LB. C/W FWD ENTRY DOOR SYSTEM TEST PER AMM 52-11-00-700-804 ADJUSTED HORIZONTAL CONTROL ROD PER AMM 52-11-00-820-801 OPS CHECK GOOD. TORQUE TEST PASSED.
